Bulletin of the Belgian Mathematical Society - Simon Stevin

Attached primes and Artinian modules

Naser Pourreza and Jafar A'zami

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we calculate the annihilator of an Artinian module over a complete local ring; moreover, we present a certain generalization of Grothendieck's Non-Vanishing Theorem for local cohomology modules over a local ring which is the homomorphic image of a Gorenstein local ring. Finally, as application of our results, we study the finiteness of local cohomology modules.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 1 (2018), 63-70.

Dates
First available in Project Euclid: 11 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1523412053

Digital Object Identifier
doi:10.36045/bbms/1523412053

Mathematical Reviews number (MathSciNet)
MR3784506

Zentralblatt MATH identifier
06882542

Subjects
Primary: 13D45: Local cohomology [See also 14B15] 14B15: Local cohomology [See also 13D45, 32C36] 13E05: Noetherian rings and modules

Keywords
Attached primes Artinian modules Krull dimension Local cohomology

Citation

Pourreza, Naser; A'zami, Jafar. Attached primes and Artinian modules. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 1, 63--70. doi:10.36045/bbms/1523412053. https://projecteuclid.org/euclid.bbms/1523412053


Export citation